# SDR DALA2023082106821

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 83,501 hours, 31,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 R-4 PASSENGER DOOR, ROTARY SNUBBER FOUND TO BE OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND INSTALLED R4 DOOR ROTARY SNUBBER IAW B757 AMM 52-11. (2923005)
